# SDR ASAA2013060595028

- Difficulty date: June 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,444 hours, 7,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 476850
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 53,271 hours, 26,413 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHED ON RESET.  ACFT GROUNDED.  PERFORMED BITE CK OF LT CONTROLLER, FOUND LT RAM AIR ACTUATOR, ILLUMINATED R2 LT RAM AIR ACTUATOR IAW 21-00-01 MM.  AFTER INSTALL PERFORMED BITE CK GOOD CONTROLLER FAULT CLEARED.
